Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Negative thinking, drowsiness from taking medicine. Flunil 20, desval er 500, zolfresh, qutipin sr 100 prescribed. Advise? - Online Doctor Chats

Date : 31-May-2013
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:i am feeling like bubles in my ear
User:Hi doctor
User:my husband has consultd a doctor regarding his negative thinking
Doctor:Since when are you having this?
Doctor:Let take up both the problems one by one.
Doctor:You mentioned you feel like bubles in your ear. Can you explain about that?
User:my above problem is solved
User:i have consulted a ent
Doctor:It good to know your problem is resolved, can you explain about your husbands problem?
User:physiatrist has suggested some tablets
User:but after taking those tablets he is sleeping continuesly
Doctor:Most psychiatric medicines are known to cause drowsiness.
User:1.flunil-20(M) 2.desval er-500 3.zolfresh-10mg 4.qutipin fr100
Doctor:These effects are usually seen initially.
User:these are the tablets suggested by him
User:what are these tablets mainly used for
User:he is a working profectional
User:he cant sleep continusly
User:it will spoil his work
Doctor:He is on a 3 groups of drugs which act independently
Doctor:to depress his thoughts.
Doctor:All the drug except flunil can cause drowsiness.
Doctor:Since he is on 3 drugs, I can understand the drowsiness he has.
User:he was asked to take flunil in morning and afternoon and rest in the night
Doctor:As I mentioned earlier, the drowsy feeling usually reduces gradually.
Doctor:That's right.
Doctor:As he is on 3 drugs which can cause more drowsiness, this is being transferred during the day time.
User:can he continue with the medication
Doctor:If he is very drowsy and not able to concentrate on his work, we can reduce the dosage or withold one drug and add during the later part of treatment.
Doctor:However these chances can be done only under the supervision of your doctor.
Doctor:So if his work is affected severely and he feels extremely drowsy report back to his doctor to make the necessary changes.
Doctor:These side effects will gradually reduce.
Doctor:Have you followed what I suggested?
Doctor:Are you there?
User:doctor told to stop flunil
User:and contonue the rest
Doctor:How is he feeling after stopping this medication?
User:he has to try now
User:can u suggest any tablets in place of these which will not create drowsyness
Doctor:Your wife is put on a class of medicines which are known to depress negative thoughts and other behaviour.
Doctor:All the group of drugs which belong to that category have some amount of drowsiness.
Doctor:And like I said earlier, most patients get over this drowsiness gradually with the treatment.
Doctor:Since these are the initial days of your husbands treatment,
Doctor:we can expect the drowsiness.
Doctor:Your doctor is rightly managing him by changing the dose, reducing the medications to suit his needs.
Doctor:If the drowsiness persist despite stopping this flunil, alternate dose or medicine adjustment can be started then.
Doctor:Adding additional supplement instead of flunil or other drugs will not reduce his current problem (drowiness) now.
Doctor:We can only wait and see how he responds and do the dose adjustment as needed.
Doctor:Have you followed?
Doctor:Are you there?
Doctor:Are you there?
Doctor:I have to close the window as you are not responding.
Doctor:You can chat with us 24/7 if you have any medical query.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor